# SDR YENA20160510417

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N304JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000257
- Aircraft time: 21,081 hours, 13,123 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AT HEAVY CHECK STATION, CORROSION WAS FOUND ON AFT CARGO LWR SKIN FR76, BETWEEN STGR 28L AND 29L, SHEAR CLIP, REF EAMS NR 00398; REPLACED SHEAR CLIP. REF SRM 51-41-01, 51-41-02.
